# SDR EISA20000145

- Difficulty date: September 7, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- Aircraft time: 81,261 hours, 56,356 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Controller
- Part number: 700662A
- Part serial: 1395
- Condition: Fluctuates
- Location: Cabin
- Component: Gcu, Boeing
- Component part number: 902F2425
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 GENERATOR UNDERVOLTAGE LIGHT ILLUMINATED, TRIPPED NR 1 BUS TIE AT 5000 FT, AIR TURNBACK.  REMOVED AND REPLACED NR 1 GENERATOR LOAD CONTROLLER AND GCU, OPS CHECK GOOD.
